Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

What causes nausea, drowsiness,vomiting and no appetite inspite of taking Dupastone during pregnancy?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
Hi, My wife is BHMS doctor and she had missed abortion history in Apr-2013. Then it is followed by clearing uterus by medicine only, and no DnC done. She is 33 yrs old and her mc is regular and all blood test reports are normal. Now she is pregnant of 6 weeks.Doctor has given Dupastone, aspirine and folic acid tablet. But from the Dupastone tablet she is feeling nausea, drauziness and no appetite. She feels sleepy in everytime. Whenever she eat, she omits all those within 15 minutes. Can u suggest why it is happening. even if she doesn't eat she omits and it is very painful to omit when nothing come except some foaming water.
Posted Thu, 27 Mar 2014 in Early Pregnancy Signs and Symptoms
Answered by Dr. Rakhi Tayal 2 hours later
Brief Answer: Due to pregnancy and duphastone. Detailed Answer: Hello, Thanks for trusting us with your health concern. The symptoms that your wife is having is due to pregnancy and the side effects of Duphaston. Your wife is having Morning Sickness and it is absolutely common to have this in the first three months of pregnancy. If the nausea is bad to the extent that she just cannot keep anything down, then you can get Doxylamine prescribed from your gynecologist. Please take regular folic acid supplements. Try to have a variety of the following foods each day: Fresh fruits and vegetables. Starchy foods, such as rice, rotis (including mixed grain or stuffed roti), whole grain bread, pasta, and baked/boiled potatoes. Foods rich in protein, such as lean meat and chicken, eggs, pulses (such as beans and lentils) and soya nuggets. Dairy foods, such as milk, cheese, cottage cheese and yoghurt. Do not remain hungry. Take six small meals instead of three large meals. Do take electrolyte rich fluids to avoid fluid and electrolyte imbalance. Doxylamine taken three ties a day will help in significant improvement. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Follow-up: What causes nausea, drowsiness,vomiting and no appetite inspite of taking Dupastone during pregnancy? 17 hours later
Today we gone to Doctor for the above problems, then he prescribed following medicine. Meclizina XXXXXXX pyridoxyn XXXXXXX perinorm, ondansetrin hydrocloride, strone 200mg, folic acid with cynocobalmine. Whats your opinion? Because she is having very trubble of progesteron tablet and now he has given vaginal therapy.Is this a right prescription or any other u can state?
Answered by Dr. Rakhi Tayal 6 hours later
Brief Answer: Yes. This is right. Detailed Answer: Hello. Thanks for writing again. The treatment given is correct. This will help in preventing the recurrent nausea and vomiting that she is having. Do take the medicines as prescribed. The vaginal progesterone therapy will have lesser systemic side effects like nausea. Hope my answer is helpful. If you do not have any clarifications, you can close the discussion and rate the answer. Wish you good health. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor